MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; BLOOD COLLECTION NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; BLOOD COLLECTION NEEDLE
Model Number 21G×1 INCH
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer experienced issues with the blood collection needle detaching from the plastic hub during use.They had to manually hold the needle in place to prevent it from popping off.This problem began after switching to mckesson brand needles, whereas they did not haveissues with their previous needles.
 
Additional Manufacturer Narrative
(1) batch sample testing: according to customer feedback, batch number: ckdd05-01, ckdd04-01 specification: 21g× 1-inch samples were collected from the above two batches of (b)(4) blood collection needles for simulated clinical blood collection test.Each blood collection needle was connected to (b)(4) collection tubes to complete the collection.No abnormal situation of bomb tubes occurred during the test (see the videos in annex 1 and 2 for details).(2) production process review: according to the batch number, trace the batch records of the production process and the finished product inspection report, and no such abnormal situation was found in the production process and the finished product inspection process.Through the testing of the batch samples and the tracing of the production process, no abnormal situation of such cartridges was found in the retained samples of the blood sampling needle products in this batch.Blood collection needle products need to be used together with the collection tube in clinical use to complete blood collection.The elastic tube of the blood collection needle reported by the customer may be related to various factors, such as the elastic tube caused by too small friction between the rubber sleeve of the blood collection needle product (collection end needle silicification) and the elastic tube, and the hardness, thickness and other aspects of the rubber plug on the collection tube may lead to the abnormal phenomenon of the collection tube bouncing back.

Brand Name
MCKESSON
Common Device Name
BLOOD COLLECTION NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20576670
Report Number3003560965-2024-00080
Device Sequence Number18185224
Product Code JKA
UDI-Device Identifier20612479244492
UDI-Public20612479244492
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21G×1 INCH
Device Catalogue Number16-NBC21G1
Device Lot NumberCKDD05-01, CKDD04-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown